Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Vedovato - F. Serra Cassano

The Bernstein problem in Heisenberg groups

created by vedovato on 09 Dec 2019
modified on 18 Jun 2020

[BibTeX]

Published Paper

Inserted: 9 dec 2019
Last Updated: 18 jun 2020

Journal: Le Matematiche
Volume: 75
Number: 1
Pages: 377-403
Year: 2020

Abstract:

These notes aim to review results and open problems concerning the so-called Bernstein’s problem for entire area minimizing graphs of (topological) codimension 1, in the setting of sub-Riemannian Heisenberg groups.

Keywords: Bernstein problem, Heisenberg group, minimal surfaces


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1